# SDR V0XR20221227AV1

- Difficulty date: November 7, 2022
- Submitted: December 27, 2022
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Part time: 41,172 hours, 32,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL CRACKED AT P274 CONNECTOR PLUG FEED THROUGH. REPAIRED IAW SRM 53-32-13.
